On certain arithmetic graphs and their applications to diophantine problems

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper we continue our investigations concerning arithmetic graphs associated with integral domains and their applications to diophantine problems. We establish some general quantitative theorems for these graphs considered over finitely generated integral domains and prove some effective analogues over number fields and function fields. Further, we apply our results to resultant equations and discriminant equations. In a separate paper, further applications will be given to decomposable form equations, algebraic numbers and irreducible polynomials.

Original languageEnglish
Pages (from-to)289-314
Number of pages26
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume39
Issue number2
Publication statusPublished - 2008

Fingerprint

Integral domain
Graph in graph theory
Irreducible polynomial
Algebraic number
Function Fields
Decomposable
Discriminant
Number field
Finitely Generated
Continue
Analogue
Theorem
Form

Keywords

  • Arithmetic graphs
  • Diophantine finiteness theorems
  • Discriminants
  • Polynomials
  • Resultants
  • Unit equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On certain arithmetic graphs and their applications to diophantine problems. / Györy, K.

In: Functiones et Approximatio, Commentarii Mathematici, Vol. 39, No. 2, 2008, p. 289-314.

Research output: Contribution to journalArticle

@article{7de3410e0c4947408dc783485fe9feb9,
title = "On certain arithmetic graphs and their applications to diophantine problems",
abstract = "In this paper we continue our investigations concerning arithmetic graphs associated with integral domains and their applications to diophantine problems. We establish some general quantitative theorems for these graphs considered over finitely generated integral domains and prove some effective analogues over number fields and function fields. Further, we apply our results to resultant equations and discriminant equations. In a separate paper, further applications will be given to decomposable form equations, algebraic numbers and irreducible polynomials.",
keywords = "Arithmetic graphs, Diophantine finiteness theorems, Discriminants, Polynomials, Resultants, Unit equations",
author = "K. Gy{\"o}ry",
year = "2008",
language = "English",
volume = "39",
pages = "289--314",
journal = "Functiones et Approximatio, Commentarii Mathematici",
issn = "0208-6573",
publisher = "Adam Mickiewicz University Press",
number = "2",

}

TY - JOUR

T1 - On certain arithmetic graphs and their applications to diophantine problems

AU - Györy, K.

PY - 2008

Y1 - 2008

N2 - In this paper we continue our investigations concerning arithmetic graphs associated with integral domains and their applications to diophantine problems. We establish some general quantitative theorems for these graphs considered over finitely generated integral domains and prove some effective analogues over number fields and function fields. Further, we apply our results to resultant equations and discriminant equations. In a separate paper, further applications will be given to decomposable form equations, algebraic numbers and irreducible polynomials.

AB - In this paper we continue our investigations concerning arithmetic graphs associated with integral domains and their applications to diophantine problems. We establish some general quantitative theorems for these graphs considered over finitely generated integral domains and prove some effective analogues over number fields and function fields. Further, we apply our results to resultant equations and discriminant equations. In a separate paper, further applications will be given to decomposable form equations, algebraic numbers and irreducible polynomials.

KW - Arithmetic graphs

KW - Diophantine finiteness theorems

KW - Discriminants

KW - Polynomials

KW - Resultants

KW - Unit equations

UR - http://www.scopus.com/inward/record.url?scp=84983429955&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84983429955&partnerID=8YFLogxK

M3 - Article

VL - 39

SP - 289

EP - 314

JO - Functiones et Approximatio, Commentarii Mathematici

JF - Functiones et Approximatio, Commentarii Mathematici

SN - 0208-6573

IS - 2

ER -